MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN GUIDER/MP XF/8FR/90CM; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC - MINN GUIDER/MP XF/8FR/90CM; CATHETER, PERCUTANEOUS
Model Number H965100480
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during procedure, the guide catheter (subject device) distal radiopaque marker came off during embolization of a dural fistula.The operator changed the initial sheath to a 12f sheath and exchanged the guidewire.Then the operator inflated a 8 x 4 balloon inside the tip ring that broke off and managed to retrieve the tip from the patient.This was possible as the wire kept the radiopaque tip constrained inside the patient.There was 1 hour surgical delay.There were no clinical consequences to the patient.
 
Additional Manufacturer Narrative
D4: expiration date: updated.H4: manufacturing date: updated.The device history record confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.An assignable cause of undeterminable will be assigned to this complaint, as the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause.
 
Event or Problem Description

Brand Name
GUIDER/MP XF/8FR/90CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key9448359
Report Number3008853977-2019-00071
Device Sequence Number14260723
Product Code DQY
UDI-Device Identifier08714729202523
UDI-Public08714729202523
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K980453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Model NumberH965100480
Device Catalogue NumberH965100480
Device Lot Number23569158
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2F SHEATH (UNKNOWN MANUFACTURER); GUIDE WIRE (UNKNOWN MANUFACTURER)
Outcome Attributed to Adverse Event Required Intervention;